# SDR FDEA201007012304

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974225202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR STRUCTURE FRAME 69 RBL 20 FLOORBEAM SUPPORT HAS   MISDRILLED HOLE THRU UPPER CHORD FWD SIDE.  REMOVED DAMAGE AND FABRICATED SPLICE IAW SRM 53-10-15 PG 241/242 FIG 207.  INSTALLED REPAIR IAW SRM 53-10-15 AND SRM 51-40-21
